# SDR SWAA2022022375701

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 53,907 hours, 34,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 OUTSIDE EMERGENCY LIGHT IS INOP / [01] RELAMPED THE R2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-03. OPS CHECK GOOD.
